# SDR C2XA03CL186

- Difficulty date: November 12, 2003
- Submitted: November 13, 2003
- Operation: Air carrier
- Aircraft: N28529
- Make and model: Emb EMB-135LR
- Aircraft serial: 145512
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE LEFT SIDE OVERWING EMERGENCY EXIT LIGHTS WERE FOUND INOPERATIVE.  MAINTENANCE INSPECTED AND REPLACED THE NR 5 EMERGENCY LIGHT INVERTER.  OPERATIONAL CHECKS WERE GOOD.
